# SDR IPXA2023031791955

- Difficulty date: March 10, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 32,805 hours, 19,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 149N7655
- Part serial: NA
- Condition: Corroded
- Location: Wtb Ochord 900r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1R/H WING TO BODY, OUTER CHORD STA 1220 FOUND EXFOLIDATED CORROSIONREMOVE OUTER CHORD PER SRM 51-40-02, FABRICATED NEW OUTER CHORD ON TRAVELER# T23/1667033. INSTALLED OUTER CHORD PER SRM 51-40-02
